# SDR C2XA00IA478

- Difficulty date: December 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - FLT 2913 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE LEFT AFT MAIN LANDING GEAR DOOR, AFT HINGE WAS BROKEN.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE BROKEN HINGE IAW EMB-120 MM 32-12-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
